MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Model Number RSINT30026UX
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Occlusion (1984); ST Segment Elevation (2059); Thrombus (2101); Vascular Dissection (3160)
Date of Event 07/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient presented with stemi and thrombus.A 3.00x26 mm resolute integrity device was used to treat a moderately calcified lesion with 95% stenosis in the ostium of the left main to the proximal lad (artery diameter 4.00 mm, lesion length 26 mm).There was no damage noted to the device packaging.There were no issues noted when removing the device from the hoop.The device was inspected with no issues.Negative prep was performed with no issues.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device and excessive force was not used.The patient was put on dapt.It is reported that approximately one hour after the resolute integrity device was implanted, the patient had st event elevations, so the patient was brought back to the cath lab where the stented vessel was 100% occluded at the stent site.There was st elevation post stenting due to an exit dissection and an undersized, malapposed stent (the stent was too small for the vessel).It was reported that the stent was too small for the vessel and under expanded.The physician noted thrombotic apical occlusion and went back in with several balloons including non-compliant balloons, to post-dilate the stent to an estimated 4.50mm size.Two non-medtronic stents were then deployed distally to the lesion where the dissection was noted.Post-procedure there is no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7718412
Report Number9612164-2018-01858
Device Sequence Number995745
Product Code NIQ
UDI-Device Identifier00643169037175
UDI-Public00643169037175
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2019
Device Model NumberRSINT30026UX
Device Catalogue NumberRSINT30026UX
Device Lot Number0008607220
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer08/08/2018
11/26/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date10/03/2018
11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR